# SDR IPXA2024100169712

- Difficulty date: September 29, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 75,120 hours, 16,608 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 4059025907
- Part serial: 93040369
- Condition: Faulted
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH FSCIN IN AUTO MODE, THE SYS CREATED A 1500LBS IMBALANCE BETWEEN TANKS 1 AND 3. ALSO NOT BURNING FUEL EVENLY FROM EA MAIN TANK. TANK 2 HAD 5K LESS THAN TANK 1 AND 3K LESS THAN TANK 3 REMOVED & REPLACED FSC PER MD11 AMM 28-08-01-000 & 400. PERFORM RTS OF FSC PER 28-08-01-741-801Â€¦.SYSTEM CK,S OK.
